# SDR DHL2004809010

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CA101N
- Part serial: 10005500
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WHILE DOING BATTERY TEST, EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE.  DURING SUBSEQUENT TESTS, EMERGENCY EXIT LIGHT DID ILLUMINATED, BUT FAILED WHEN IGNITION POWER WAS PLACED TO TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND A/C MAIN BATTERY, OPS CHECK GOOD, PER MM 33-50-2 AND MM 24-30-1.
